# SDR SWIA200718805

- Difficulty date: October 20, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 20,965 hours, 31,265 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3704 - AIRCRAFT WOULD NOT PRESSURIZE ON DEPARTURE.  INSPECTED AND RE-INSTALLED LEFT OVERWING EXIT DOOR.  NO ABNORMAL DISCREPANCIES NOTED.
